eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Botox cause Penis?

Summary: there is no Penis reported by people who take Botox yet.

We study 12,800 people who have side effects while taking Botox from FDA and social media. Find out below who they are, when they have Penis and more.

You are not alone: join a mobile support group for people who take Botox and have Penis >>>

 

 

 

 

Botox

Botox has active ingredients of botulinum toxin type a. It is often used in aging changes in skin. (latest outcomes from 12,981 Botox users)

Penis

On Jan, 13, 2015: No report is found

Do you have Penis while taking Botox?

You are not alone! Join a mobile support group:
- support group for people who take Botox

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can you have botox injections in face when taking votrient
    I would like to know if anyone taking Votrient has had cosmetic Botox injections. If so have you had any reaction?
  • Has anyone experienced getting perioral dermatitis after botox injections?
    Approx. 1 year ago perioral dermatitis on my face occured.
    My skin was always very nice and quite resistant.
    Never suffered from eczema, acne or anything like that.
    When I tried to figure out the reason, the only thing, which comes on my mind is, I had had botox injections about month before my dermatitis started. Has anyone experienced sth similar? Thanks Adela
  • Can botox for migraines cause sleep apnea?
    I had botox injections for non-stop migraines on Sept, 3rd. Last night(3 weeks later) my throat closed off completely while sleeping at least 3 times. This is the first round of botox, but my face swelled and I had itching sensations inside my nose and chest happened approx. 2 hours after the injections. It feels like there is a flap in my throat that is closing off my air and I have to cough and gasp to get air. Anybody else have this problem?
    The doctor only injected the side of my head that the migraines are occurring, he put 2 or 3 injections in the back of my head, close to the bottom of head.
    The doctor thinks it is unrelated to the injections, but why is it happening now and not any time before the injections?
  • Can botox cause heart murmors
    I have started having heart flutters I may have had these befor I started using botox I also have underactive tyroids and i am on 25mg of tyroxine
  • Has anyone besides me have blepharospasm after trigeminal neurology sugery
    After Gamma Knife surgery for Trigeminal Neurology(a nerve problem) I later(4 years) was diagnosed with Blepharospasm/Meige Syndrome. Botox injections have been less than effective. Then I recently had Trigeminal Cyber Knife surgery on the other side of my face and still have nerve sensations on the side of my face where I received the original surgery. Could the Trigeminal Nerves be the cause of my Blepharospasm/Meige Syndrome and can the brain stimulation procedure address both?

More questions for: Botox, Penis

You may be interested at these reviews (Write a review):

  • Botox & gi bleed 5 weeks after
    had Botox for my stroke in my leg and ankle and 5 wks. later had a severe GI Bleed.This happened twice.
  • Botox and dry eye pain
    I have severe dry eye, very painful at night, with gritty feeling 75% of the day. Drops such as gels, liquids, were used (Muro 128, genteal). Then switched to preservative free drops which have helped by 90%.

    There is research about the injection of botox into crows feet and causing dry eye. This may be reversible and I am waiting to see whether the problem subsides and my condition returns to normal. I also have the feeling that my lids have slackened and are not fitting together closely. This is another effect of botox around the eye socket, in crows feet and centrally under the lower lid.

More reviews for: Botox, Penis

Comments from related studies:

  • From this study (13 hours ago):

  • Basically at death's door!

    Reply

  • From this study (5 days ago):

  • I've been getting Botox injections for 7 years and After some Botox injections I get a high fever, body aches, and a severe soar throat with white patches on my tonsils. Antibiotics clear it up, but in beginning to think I need to start on antibiotics a day before my Botox treatment and continue for a few days, just like u do when u have surgery. Anyone else having this problem?
    When I don't get full blown sick I'm always very tired and weak for a few days after a Botox injection, So it's taken me along time to come to the conclusion that I do have a reaction to this stuff.

    Reply

  • From this study (1 week ago):

  • Took steroids for intensely itchy full body rash. Rash did not cease. Last day of prednisone tablets, got nausea sick headache. Second day with black water diaherria, incontinence, can keep no foods in. Will be starting second course prednisone tomorrow. Rash worse than ever.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.